# SDR 95ZZZX3606

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Ameriflight, LLC, repair station HI1R193K
- Aircraft: N87XX
- Make and model: Beech B100
- Aircraft serial: BE105
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Doubler
- Part number: 11561001087
- Condition: Cracked
- Location: Elev Sta 124.9
- Part time: 3,692 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ELEVATOR STATION 124.910, WHERE LEADING EDGE SKIN JOINS EXTENDED BALANCE AREA OF ELEVATOR, JOINER-DOUBLER THAT ATTACHES LEADING EDGE SKIN TO OUTBOARD LEADING EDGE RIB WAS FOUND CRACKED BOTH IN A FORE AND AFT AND ALSO A SIDE-TO-SIDE DIRECTION.  BOTH ELEVATORS ON THIS AIRCRAFT HAD SIMILAR CRACKS.  SUSPECT CAUSED BY AERODYNAMIC LOADS ON ELEVATOR BALANCE TABS OR GUST LOADS.
